Herron Blue Ibuprofen 200mg Tabsules X 60 Click on image to enlarge

Product code:957656

RRP:$8.69

You Save:$2.20

Price:$6.49

Descripton

Herron Ibuprofen Blue provides effective relieft from pain and inflammation

Adult and Children 12 years and over:

Inital dose 2 tabsules, then 1 or 2 tabsules every 4-6 hours, as necessary. Take with water. Do not exceed recommended dose of 6 tabsules in 24 hours

Each tablet contains 200mg Ibuprofen
Excessive use can be harmful. If you get an allergic reaction stop taking and see a doctor immediately. Not to be given to children under 12 years of age.

Do not take this product is you:

Have a stomach ulcer or other stomach disorder
Have impaired kidney function or heart failure
Are in the last 3 months of pregnancy
Are allergic to ibuprofen, asprin or other anti-inflammatory medicines
Unless a doctor has told you, don't use this product:

For more than a few days at a time
With other medicines containing ibuprofen, asprin or other anti-inflammatory medicines
With other medicines you are taking regularly
If you have Asthma
If you are pregnant
If you are aged 65 or over

Shopping Cart

$0.00 AUD

There are currently no items in your cart...